Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Long chains of nearly doubled primes
HTML articles powered by AMS MathViewer

by Günter Löh PDF
Math. Comp. 53 (1989), 751-759 Request permission

Abstract:

A chain of nearly doubled primes is an ordered set $\{ {a_1},{a_2}, \ldots ,{a_\lambda }\}$ of prime numbers, interlinked by ${a_k} = 2{a_{k - 1}} \pm 1$. A search for long chains of this kind has been performed in the range ${a_1} < {2^{50}}$. Chains of length up to 13 have been found. Shorter chains have been counted in some restricted ranges. Some of these counts are compared with the frequencies predicted by a quantitative version of the prime k-tuples conjecture.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11A41, 11Y11
  • Retrieve articles in all journals with MSC: 11A41, 11Y11
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Math. Comp. 53 (1989), 751-759
  • MSC: Primary 11A41; Secondary 11Y11
  • DOI: https://doi.org/10.1090/S0025-5718-1989-0979939-8
  • MathSciNet review: 979939